Search the Community
2 results for tags: vision problems
Found 2 results
I began to struggle with acne when I was about 15 years old. During my senior year of high school, I was started on my first dose of Accutane, which was successful in clearing my acne. However, I had to stop taking the medication after 5 months because I was experiencing severe irritability and depression. I experienced terrible panic attacks for the next four years, and my acne returned, full force. During my senior year of college, I reluctantly chose to go on Accutane once again.
I just started taking accutane, 20 mg every 3 days...Right after my first pill I experienced vision problems. My eyesight is blurry in day time and night time, its very hard to focus on anything with it being so blurry. Driving at night now is a challenge and just reading or watching TV in the day is a struggle. Saw an optometrist and they did all the tests they could and found nothing wrong. Went to a retinal specialist and after 2 hours of doing tests and dilating my eyes he could find nothing